# SDR SWAA2025091506237

- Difficulty date: August 19, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 45,186 hours, 27,867 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE WAFFLE PLATE JUST OTBD OF PANEL 551DB FOUND CRACKED.   REMOVED AND REPLACED THE LT WING TRAILING EDGE WAFFLE PLATE JUST OTBD OF PANEL 551DB IAW SRM 51-40-02-0G-0, AND DWG 115A2713.
